Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Pimples. Puss and blood discharge when burst. Using betnovat N. Guide

hello Dr.
i have been usung betnovat N since past two years by applyn it daily at night.. my skin usw to glow nd was pimple free.. but now therw are pimples nd wen burst puss comes out of it.. what to do..?? should i stop using betnovate.. nd ya aftr puss blood also comes ..
plzz tell me hw can i get ri of such pimples...
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
You have been using a potent steroid over your face since past 2 years which is a long time,,,,Betnovate should not be used over the face unless prescribed by a dermatologist..
by now, your skin must have developed signs of steroid abuse along with steroid dependence..
First of all,you should stop using this cream over your face
Acneiform lesions are very common in cases of steroid abuse..
Before coming to the exact treatment, i would like you to follow certain precautions:
1. Avoid using any oily creams or lotions over face as much as possible. you can however use oil free moisturisers

2. Wash your face frequently inorder to keep it dry

3. Drink plenty of water

4. Try to avoid eating dry fruits

5.Avoid touching or squeezing of pimples

6. Avoid Hair oil

7. Always use a sunscreen (SPF> 26) when going out in the sun

You should start using anti acne agents like clindamycin cream over your face in morning along with benzoyl peroxide 2.5% cream at night,,,,
You might face certain problems like increase in lesions , irritation , itching or redness over your face once you stop suddenly stop with topical steroids...So you have to be patient and follow this regime regularly...
Sometimes in case of very severe acne, oral anti acne drugs also have to be given along,,,for that you will need proper assessment and treatment by a skin specialist

Hope it helps
Dr Geetika Paul
Answered: Sat, 13 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor